# SDR SWAA050900

- Difficulty date: March 26, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 59,349 hours, 56,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 2 EA FUSELAGE CRACKS AT AFT PRESSURE BULKHEAD, BS 1016, STR 4L & BETWEEN STR 6R TO STR 7R.  REPAIRED AFT PRESSURE BULKHEAD PER SWA EA.
